MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONTOURFLEX (TM) GLUTEAL IMPLANT TEXTURED (ROUND); CONTOURED CARVING BLOCK IMPLANT

IMPLANTECH ASSOCIATES, INC. CONTOURFLEX (TM) GLUTEAL IMPLANT TEXTURED (ROUND); CONTOURED CARVING BLOCK IMPLANT
Model Number Size: 14.9cm x 14.9cm x 3.9cm
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Seroma (2069)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant reported that patient had revision surgery on right side gluteal implant 4 weeks post-operatively due to opening in incision/poor wound healing.The patient also had recurring seromas and was treated prophylactically with antibiotics for over a year.(this constitutes the report for the right side device.Refer to 2028924-2023-00004 for report on the left side device involved in the same event and on the same patient.).
 
Additional Manufacturer Narrative
Method: though the device was not returned, implantech performed a review of the production records.(no errors or omissions were identified that might account for the reported events.) no other reports of seromas or surgical revisions have been reported on this lot or associated sterile lot.Complaint rates remain low, and no increase in the frequency or severity of the devices has been identified.Results: no device problem was identified via review of the production records.There have been no other reports of seroma or surgical revisions with either the manufacturing lot or associated sterile lot.Conclusion: seromas and poor wound healing are a known inherent risks of implant procedures and are addressed in the product labeling.

Brand Name
CONTOURFLEX (TM) GLUTEAL IMPLANT TEXTURED (ROUND)
Common Device Name
CONTOURED CARVING BLOCK IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer (Section G)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer Contact
craig arthur
6025 nicolle street, suite b
ventura, CA 93003
8053399415
MDR Report Key16725250
Report Number2028924-2023-00003
Device Sequence Number7989460
Product Code MIB
UDI-Device IdentifierM724CCB5T531
UDI-PublicM724CCB5T531
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model NumberSize: 14.9cm x 14.9cm x 3.9cm
Device Catalogue NumberCCB5-T-53
Device Lot Number892575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale